# SDR C2XA03IA079

- Difficulty date: August 5, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT DURING PREFLIGHT INSPECTION THE CREW FOUND CABIN EMERGENCY LIGHTS TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT INVERTER AND OPERATIONALLY CHECKED THE LIGHTING SYSTEM.  THE SYSTEM TESTED GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
